# SDR ASAA2016083017865

- Difficulty date: August 30, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 9,023 hours, 2,939 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 56100025
- Part serial: 14015H1738
- Condition: Failed
- Location: L2
- Part time: 9,026 hours, 2,938 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT LEFT SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED.  AFTER QRH CHECKLIST, LIGHT DID NOT ILLUMINATED AGAIN.  ACFT GROUNDED.  REMOVED AND REPLACED THE LEFT SLIDING WINDOW IAW  AMM 56-12-11/401.  WINDOW LEAK CHECKED GOOD. REMOVED AND REPLACED LEFT SIDE WINDOW COIL CORD AS PRECAUTIONARY. LEFT SIDE WHCU BITE NORMAL WITHOUT FAULTS. LEFT SIDE WINDOW HEAT SYSTEM OPS TESTED NORMAL.
